Extrapolation estimates for entropy numbers
dc.contributor.author | Cobos Díaz, Fernando | |
dc.contributor.author | Kühn, Thomas | |
dc.date.accessioned | 2023-06-20T00:21:11Z | |
dc.date.available | 2023-06-20T00:21:11Z | |
dc.date.issued | 2012-12 | |
dc.description.abstract | We establish abstract extrapolation results for entropy numbers of operators in Banach spaces. The results apply to extrapolation in the source spaces and also in the target spaces. As an illustration of the abstract results, applications to limiting Sobolev embeddings are given. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.faculty | Instituto de Matemática Interdisciplinar (IMI) | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Economía, Comercio y Empresa (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/17436 | |
dc.identifier.citation | Cobos Díaz, F. & Kühn, Th. «Extrapolation Estimates for Entropy Numbers». Journal of Functional Analysis, vol. 263, n.o 12, diciembre de 2012, pp. 4009-33. DOI.org (Crossref), https://doi.org/10.1016/j.jfa.2012.09.016. | |
dc.identifier.doi | 10.1016/j.jfa.2012.09.016 | |
dc.identifier.issn | 0022-1236 | |
dc.identifier.officialurl | https//doi.org/10.1016/j.jfa.2012.09.016 | |
dc.identifier.relatedurl | http://www.sciencedirect.com/science/article/pii/S0022123612003655 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/42443 | |
dc.issue.number | 12 | |
dc.journal.title | Journal of Functional Analysis | |
dc.language.iso | eng | |
dc.page.final | 4033 | |
dc.page.initial | 4009 | |
dc.publisher | Elsevier | |
dc.relation.projectID | MTM2010-15814 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517 | |
dc.subject.keyword | Entropy numbers | |
dc.subject.keyword | Extrapolation | |
dc.subject.keyword | Limiting Sobolev embeddings | |
dc.subject.keyword | Besov spaces | |
dc.subject.ucm | Análisis matemático | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | Extrapolation estimates for entropy numbers | en |
dc.type | journal article | |
dc.volume.number | 263 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | ad35279f-f928-4b72-a5bd-e422662ac4c1 | |
relation.isAuthorOfPublication.latestForDiscovery | ad35279f-f928-4b72-a5bd-e422662ac4c1 |
Download
Original bundle
1 - 1 of 1